EconPapers    
Economics at your fingertips  
 

Statistical Inference for Computable General Equilibrium Models with Application to a Model of the Moroccan Economy

Touhami Abdelkhalek () and Jean-Marie Dufour ()

Cahiers de recherche from Universite de Montreal, Departement de sciences economiques

Abstract: We study the problem of measuring the uncertainty of CGE (or RBC)-type model simulations associated with parameter uncertainty. We describe two approaches for building confidence sets on model endogenous variables. The first one uses a standard Wald-type statistic. The second approach assumes that a confidence set (sampling or Bayesian) is available for the free parameters, from which confidence sets are derived by a projection technique. The latter has two advantages: first, confidence set validity is not affected by model nonlinearities; second, we can easily build simultaneous confidence intervals for an unlimited number of variables. We study conditions under which these confidence sets take the form of intervals and show they can be implemented using standard methods for solving CGE models. We present an application to a CGE model of the Moroccan economy to study the effects of policy-induced increases of transfers from Moroccan expatriates.

Keywords: confidence interval; confidence set; comtable general equilibrium models; sensitivity analysis; calibration; ojection; Morocco; fiscal licy (search for similar items in EconPapers)
JEL-codes: C52 C53 O10 (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/1866/448 (application/pdf)

Related works:
Journal Article: Statistical Inference For Computable General Equilibrium Models, With Application To A Model Of The Moroccan Economy (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montde:9713

Access Statistics for this paper

More papers in Cahiers de recherche from Universite de Montreal, Departement de sciences economiques Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2019-09-16
Handle: RePEc:mtl:montde:9713